CSpace
AN APPROXIMATE ALGORITHM OF OPTIMAL DIGIT-GROUPED PARTITION OF SEQUENCES
XU, GZ; CHEN, QH; LIU, JY
1987-07-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume32Issue:14Pages:942-946
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987J532100002
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28533
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
XU, GZ,CHEN, QH,LIU, JY. AN APPROXIMATE ALGORITHM OF OPTIMAL DIGIT-GROUPED PARTITION OF SEQUENCES[J]. KEXUE TONGBAO,1987,32(14):942-946.
APA XU, GZ,CHEN, QH,&LIU, JY.(1987).AN APPROXIMATE ALGORITHM OF OPTIMAL DIGIT-GROUPED PARTITION OF SEQUENCES.KEXUE TONGBAO,32(14),942-946.
MLA XU, GZ,et al."AN APPROXIMATE ALGORITHM OF OPTIMAL DIGIT-GROUPED PARTITION OF SEQUENCES".KEXUE TONGBAO 32.14(1987):942-946.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[XU, GZ]'s Articles
[CHEN, QH]'s Articles
[LIU, JY]'s Articles
Baidu academic
Similar articles in Baidu academic
[XU, GZ]'s Articles
[CHEN, QH]'s Articles
[LIU, JY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[XU, GZ]'s Articles
[CHEN, QH]'s Articles
[LIU, JY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.